# SDR ASOA2013010202730

- Difficulty date: December 4, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 24,261 hours, 16,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB AFT FACE CORRODED AT FS 280.00.  INSTALLED LOWER WEB RT FS280 BULKHEAD IAW REO EC/TC 670-53-11-594.  COMPLIED WITH EC/TC REO 670-53-11-594.  COMPLIED WITH GREO 670-53-11-594, REV DATED 4/27/12.
